Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Akathisia question.

Posted by baseball55 on November 14, 2013, at 19:43:57

In reply to Re: Akathisia question. SLS, posted by johnLA on November 14, 2013, at 16:26:18

I was in a locked ward waiting out a two-week washout to start parnate. AAPs had all worked for me for severe depression, but all made me gain weight. The p-doc decided to try perphenizine while I was washing out. She had me on 36mg - a very high dose. After a few days, I couldn't be still. If I sat down, I kept moving my legs, feet. Trying to sit and talk to someone made me feel like I would jump out of my skin. It wasn't like anxiety. It was an entirely physical sensation. A combination of cutting the perphenazine dose and taking benadryl made it stop.

Have never had any akathesia except at high dose of perphenazine.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:baseball55 thread:1054308
URL: http://www.dr-bob.org/babble/20131025/msgs/1054371.html